# SDR REXA201100096

- Difficulty date: February 9, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 17,092 hours, 14,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 601R3501163
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FLOOR SILL PLATE HAS CORROSION ON TOP AND BOTTOM SURFACES.  REMOVED AND REPLACED CARGO DOOR FLOOR SILL P/N - 601R35011-63 IAW BOMBARDIER REO 601R-53-61-1574 AND BSC STANDARD REPAIR 601R-53-0096.
